1 Apr 2010
Percocet has tylenol in it which can effect the liver. Oxycodone itself doesn't cause problems with your organs when it's taken properly.
What the problem can be is doctors prescribe it long term which is not what this drug was designed for. You quickly grow tolerant to it and some people end up taking much more than prescribed. So on top of chancing addiction you also risk liver damage from the tylenol. So my advice to you is to ask your doctor to prescribe you oxycontin which is sustained release oxycodone. This means you don't have to take a painkiller every couple hours which in its self can cause some mental addictions. Try and stay away from quick acting opiates. If you are properly dosed you should rarely need as so called break thru drug... Good luck and take care of that liver as it will regenerate up to a point... Dave
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... body. Doctor prescribed Udiliv 300 and Rabeprazole sodium tablets. Are these tablets can reduce ggt level without damaging liver?
1 answer • 3 Dec 2009
My sister was diagnosised with a fatty liver. The np that she's been seeing gave her 45mg Actos to help her liver. She has no diabetic problems ...
1 answer • 27 Aug 2010
Nonalcoholic Fatty Liver Disease - Hi I'm new to this group... I'm a 38 year old wife and of 2 kids?
... I was just recently diagnosed with non-alcoholic fatty liver disease. I used to be of normal weight. I was 5'3" 120 lbs. I've been ...
3 answers • 11 Jul 2011
Nonalcoholic Fatty Liver Disease - I seem to have alot of pain in my right side. I am having trouble
... eating enough food .it hurts and after eating it quits . how do you know the correct amount of food to eat.it is really affecting my gallbadder ...
2 answers • 14 Oct 2011
Is there a list. My blood is fine but the fatty liver showed up in a ultrasound. B.B
3 answers • 3 Feb 2013